MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of "small nodules" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any deviations or non-conformances are found, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported injecting a patient in the lips with 0.55 cc juvéderm volbella® xc.The patient was concomitantly injected with radiesse in the oral commissures.Four and a half months later, the patient reported small nodules in the lips.Eleven days later, the nodule possibly increased in size.The next month, the patient also experienced pneumonia and sinus infections and had dental procedures.The injector later confirmed treating the patient 11 days after the symptoms appeared with prednisone and biaxin, and repeated the treatment plan about one month later.Symptoms have not resolved.
 
Event or Problem Description
The symptoms resolved approximately 2 months after symptoms occurred.
 
Additional Manufacturer Narrative
Additional data: date of event.A review of the device history record has been completed.No deviations or non-conformances noted.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key8351298
Report Number3005113652-2019-00130
Device Sequence Number206479
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2019
Device Catalogue Number95834
Device Lot NumberV15LA80016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIESSE; RADIESSE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR